Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 730128, 10 pages
Research Article

Asymptotic Properties of Third-Order Delay Trinomial Differential Equations

Department of Mathematics, Faculty of Electrical Engineering and Informatics, Technical University of Košice, Letná 9, 042 00 Košice, Slovakia

Received 2 September 2010; Accepted 3 November 2010

Academic Editor: Yuri Rogovchenko

Copyright © 2011 J. Džurina and R. Komariková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Džurina and R. Komariková, “Asymptotic Properties of Third-Order Delay Trinomial Differential Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 730128, 10 pages, 2011. doi:10.1155/2011/730128